# SDR HNAA2016060600162

- Difficulty date: June 5, 2016
- Submitted: June 6, 2016
- Operation: Air carrier
- Aircraft: N941HA
- Make and model: Dhav DHC8102
- Aircraft serial: 161
- Aircraft time: 66,324 hours, 74,696 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Indicator
- Condition: Malfunctioned
- Location: Wx Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR WILL NOT PAINT KNOWN WEATHER OR AND/OR INTENSITY.  CLEANED AND RESEATED WX RADAR INDICATOR.  OPS GOOD, IAW 34-41-04.
